Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 27, 2009, 4:57 PM CDT for 7 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 27, 2009, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Cedar County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:26 PM CDT | FLASH FLOOD | Mapleton, KS | HIGHWAY 165 CLOSED AT 115 NEAR MAPLETON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 149 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 272157
FFWSGF
KSC011-021-037-MOC011-015-039-085-141-185-217-280400-
/O.NEW.KSGF.FF.W.0016.090427T2157Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
BENTON COUNTY IN CENTRAL MISSOURI...
BOURBON COUNTY IN SOUTHEAST KANSAS...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1100 PM CDT.
* AT 456 PM CDT...THE DEPARTMENT OF TRANSPORTATION AND LAW
ENFORCEMENT INDICATED THAT EXCESSIVE RAINFALL WAS PRODUCING
FLASH FLOODING ACROSS THE WARNED AREA. MANY LOCATIONS ACROSS
EXTREME SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI HAVE RECEIVED
BETWEEN ONE AND THREE INCHES OF RAINFALL SINCE EARLY THIS
MORNING. AREAS FROM BOURBON AND CRAWFORD COUNTIES IN KANSAS INTO
VERNON AND ST. CLAIR COUNTIES IN MISSOURI HAVE RECEIVED BETWEEN
THREE AND FOUR INCHES OF RAINFALL. IN ADDITION...A BROKEN LINE
OF THUNDERSTORMS WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE
WARNED AREA EARLY THIS EVENING...WHICH MAY PRODUCE AN ADDITIONAL
ONE TO TWO INCHES OF RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS FLASH FLOOD WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING
THAT WAS IN EFFECT FOR THE AREA.
SEVERAL ROADS REMAIN FLOODED AND CLOSED IN BOURBON COUNTY KANSAS IN
AND AROUND FORT SCOTT...XENIA...AND UNIONTOWN. IN MISSOURI...
MULTIPLE LOW WATER CROSSINGS ARE FLOODED AND CLOSED NEAR THE BENTON
AND MORGAN COUNTY LINE. ROUTE V IS ALSO FLOODED AND CLOSED JUST
NORTH OF STOTESBURY IN VERNON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9284 3842 9263 3819 9277 3827 9308
3780 9320 3783 9363 3758 9363 3759 9408
3763 9409 3735 9410 3736 9462 3698 9462
3699 9506 3803 9506 3804 9408 3822 9405
3822 9353 3851 9352 3854 9308 3870 9304
$$
SCHAUMANN2 follow-up statements
000
WGUS73 KSGF 280214
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT MON APR 27 2009
KSC011-021-037-MOC011-015-039-085-141-185-217-280400-
/O.CON.KSGF.FF.W.0016.000000T0000Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-CHEROKEE KS-BARTON MO-CEDAR MO-VERNON MO-
HICKORY MO-ST. CLAIR MO-BENTON MO-MORGAN MO-
914 PM CDT MON APR 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BARTON...BENTON...BOURBON...CEDAR...CHEROKEE...CRAWFORD...HICKORY...
MORGAN...ST. CLAIR AND VERNON COUNTIES...
AT 909 PM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. EMERGENCY MANAGEMENT REPORTS HIGHWAY 165 CLOSED AT 115 NEAR
MAPLETON. MODOT REPORTS STATE ROUTE WW CLOSED AT THE BIG BUFFALO
CREEK NEAR LAKEVIEW HEIGHTS. ADDITIONAL FLOODING IS OCCURRING
NEAR CREEKS...STREAMS AND LOW WATER CROSSINGS.
RUNOFF FROM PREVIOUS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3869 9284 3842 9263 3819 9277 3827 9308
3780 9320 3783 9363 3758 9363 3759 9408
3763 9409 3735 9410 3736 9462 3698 9462
3699 9506 3803 9506 3804 9408 3822 9405
3822 9353 3851 9352 3854 9308 3870 9304
$$
ANGLE000
WGUS73 KSGF 280401
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT MON APR 27 2009
KSC011-021-037-MOC011-015-039-085-141-185-217-280410-
/O.EXP.KSGF.FF.W.0016.000000T0000Z-090428T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-CHEROKEE KS-BARTON MO-CEDAR MO-VERNON MO-
HICKORY MO-ST. CLAIR MO-BENTON MO-MORGAN MO-
1101 PM CDT MON APR 27 2009
...THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD
WARNING FOR
BARTON...BENTON...BOURBON...CEDAR...CHEROKEE...CRAWFORD...HICKORY...
MORGAN...ST. CLAIR AND VERNON COUNTIES.
LAT...LON 3869 9284 3842 9263 3819 9277 3827 9308
3780 9320 3783 9363 3758 9363 3759 9408
3763 9409 3735 9410 3736 9462 3698 9462
3699 9506 3803 9506 3804 9408 3822 9405
3822 9353 3851 9352 3854 9308 3870 9304
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 3:23 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 27, 3:23 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT MON APR 27 2009
.DISCUSSION...
CURRENTLY...COLD FRONT IS LOCATED FROM JUST SE OF KIRKSVILLE TO
FORT SCOTT TO PARSONS. CONVECTION IS LINING UP ALONG THE FRONT
NICELY...THOUGH DEVELOPMENT OUT AHEAD HAS BEEN SLOW TO
MATERIALIZE. INSTABILITY PROFILES HAVE NOT CHANGE MUCH SINCE
EARLIER THIS AFTERNOON WITH AROUND 1000 J/KG OF MLCAPE OUT AHEAD
OF THE BOUNDARY ALONG THE I44 CORRIDOR. THE OVERALL LACK OF A
FORCING MECHANISM HAS BEEN THE GREATEST LIMITING FACTOR AHEAD OF
THE SFC FRONT. TEMPERATURES HAVE BEEN RATHER STABLE ALL AFTERNOON
AS WELL GIVEN A DECENT CIRRUS OVERCAST. HIGHS SO FAR HAVE RANGED
FROM THE MID 60S TO LOWER 70S.
TONIGHT AND TUESDAY...ALL MODELS CONTINUE TO PROG AN EASTWARD PUSH
TO THE COLD FRONT. CURRENT RADAR TRENDS INDICATE LITTLE EASTWARD
MOVEMENT RIGHT NOW. THERE IS A SHORTWAVE TROUGH MOVING OUT OF NE
COLORADO AT THIS TIME AND THIS FEATURE SHOULD PROVIDE ENOUGH OF A
PUSH TO GET THAT FRONT HEADED EASTWARD THIS EVENING. STILL BELIEVE
THAT THE NAM IS TOO BULLISH WITH THE PROGRESSION OF THIS BOUNDARY
AND HAVE SIDED WITH THE GLOBAL MODELS. BANDS OF SHRA/TSRA WILL
CONTINUE TO DEVELOP ALONG/AHEAD OF THE FRONT AND SLOWLY HEAD EAST.
WILL GO AHEAD AND LEAVE THE FLASH FLOOD WATCH GOING...THOUGH IT
MAY NEED TO BE EXPANDED THROUGH TUESDAY. WILL LET THE MESOSCALE
DICTATE WHAT AREAS SHOULD BE INCLUDED AND FOR HOW LONG AS THE
FRONT WILL MOST LIKELY DRAPE ACROSS THE SOUTHERN CWA ON TUESDAY.
TEMPERATURES WILL REMAIN MILD...WITH A DECENT COOL DOWN INTO THE
40S FOR AREAS FIRMLY BEHIND THE BOUNDARY...MAINLY SE KS. VARIABLE
CLOUDS AND AREAS OF RAINFALL WILL KEEP HIGHS IN CHECK...THOUGH
TYPICALLY MILD FOR LATE APRIL.
WEDNESDAY AND THURSDAY...THINKING HAS NOT CHANGED MUCH FOR THIS
TIME FRAME. THE LINGERING FRONT WILL CONTINUE TO PROVIDE PERIODIC
FOCUS FOR CONVECTION. TIMING THE EXACT PASSAGE OF THE SHORTWAVES
RESPONSIBLE FOR HELP FORCING THIS ACTIVITY REMAINS THE TRICK. WE A
BREAK IN THE ACTION LATE TUESDAY THROUGH EARLY WEDNESDAY...WITH
INCREASING CHANCES FOR RAIN FROM SW TO NE WEDNESDAY AFTERNOON
PERSISTING THROUGH WEDNESDAY NIGHT. YET ANOTHER ROUND IS POSSIBLE
THURSDAY INTO THURSDAY NIGHT. HAVE CONTINUED TO BROADBRUSH
PESSIMISTIC POPS UNTIL THE TIMING OF KEY FEATURES IS BETTER
HANDLED. NEAR PERSISTENCE TEMPS ARE EXPECTED.
FRIDAY THROUGH NEXT MONDAY...THE EXTENDED PORTION OF THE FORECAST
REMAINS RATHER MESSY. MED RANGE MODELS CONTINUE TO INDICATE A
STRENGTHENING UPPER LOW OVER EASTERN CANADA...WHICH IS SUPPORTED
BY THE GFS FIVE WAVE PROGS. THIS WILL EVENTUALLY RESULT IN A COLD
FRONT BEING PUSHED SOUTHWARD IN THE SOUTHEASTERN CONUS. THERE ARE
CONTINUED MODEL DIFFERENCES THOUGH. THE ECMWF IS BY FAR THE MOST
BULLISH WITH THE EASTERN CANADA TROUGH...SUCH THAT IT DIGS INTO
THE GREAT LAKES AND NORTHEAST BY EARLY NEXT WEEK. THE GFS...IS NOT
NEARLY AS BULLISH...RESULTING IN A RETURN FLOW SUPPORTIVE OF
ADDITIONAL RAIN CHANCES BY EARLY NEXT WEEK. GIVEN THE RECENT
PERFORMANCE OF THE ECMWF...WILL TENTATIVELY SIDE WITH THIS MORE
OPTIMISTIC...THOUGH SEASONABLY COOL...SOLUTION.
AS FOR THE PARTICULARS...RAIN CHANCES WILL CONTINUE FRIDAY
THROUGH SATURDAY AS THE FRONT CONTINUES TO LINGER NEAR THE REGION.
WITH RAIN EXPECTED FOR PARTS OF WED/THUR AS WELL...WILL NEED TO
KEEP A CLOSE EYE ON RAINFALL ACCUMULATION AND POTENTIAL.
TEMPERATURES WILL BE NEAR THE SEASONAL AVERAGE...SLIGHTLY ABOVE ON
LOWS FRI/SAT.
GAGAN
&&
.AVIATION...
FOR THE 18Z TAFS...PRIMARY FORECAST CHALLENGE DEALS WITH
THUNDERSTORM POTENTIAL THIS AFTERNOON INTO THIS EVENING.
THEREAFTER...ATTENTION TURNS TO THE POTENTIAL FOR IFR CEILINGS
OVERNIGHT. BANDS OF CONVECTION CONTINUE TO BLOSSOM ACROSS THE
MIDWEST...FOR THE MOMENT ONLY SKIRTING THE JLN AERODROME. WITH A
WARM...UNSTABLE AIRMASS IN PLACE AND A FRONT SLOWLY APPROACHING
FROM THE WEST...SHRA/TSRA WILL INCREASE IN COVERAGE THIS
AFTERNOON. HAVE HANDLED THIS IS A BROAD SENSE IN THE CURRENT TAF
AND WILL UPDATE AS RADAR TRENDS UNFOLD. THE AFOREMENTIONED COLD
FRONT WILL SLOWLY MOVE INTO THE AREA THIS EVENING AND OVERNIGHT.
IFR CIGS WILL BE POSSIBLE BEHIND THE FRONT. THE BIG QUESTION IS
EXACTLY WHEN THE BOUNDARY WILL MOVE THROUGH. AS SUCH HAVE
CONTINUED TO MENTION IFR...BUT DELAYED THE TIMING AS IT WILL TAKE
SOME TIME BEFORE THE BOUNDARY IS THROUGH SGF.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ082-088-090>098-
101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ101.
&&Hazardous weather outlook, Apr 27, 4:49 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 449 PM CDT MON APR 27 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 449 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: AREAS OF HEAVY RAINFALL LEADING TO CONTINUED OR ADDITIONAL FLASH FLOODING...A FEW STRONG TO SEVERE THUNDERSTORMS WITH WIND GUSTS OF 40 TO 60 MPH...AND UP TO ONE INCH HAIL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH MID EVENING. DISCUSSION: A LINE OF THUNDERSTORMS ALONG A COLD FRONT THAT EXTENDS ACROSS WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS WILL MOVE EAST INTO THE OZARKS THIS EVENING. MODERATE INSTABILITY AND VERTICAL WIND SHEAR WILL ALLOW A FEW STORMS TO BECOME STRONG TO SEVERE THROUGH 9 PM...MAINLY WEST OF A LINE FROM GAINESVILLE TO ROLLA. HEAVY RAINFALL WILL OCCUR INTO THE EARLY EVENING HOURS OVER PARTS OF SOUTHEAST KANSAS AND WESTERN MISSOURI. FLOODING IS ALREADY ONGOING IN SOME AREAS DUE TO HEAVY RAINFALL FROM LAST NIGHT AND THIS MORNING...AND THIS FLOODING IS EXPECTED TO CONTINUE INTO TUESDAY. SEE ONGOING FLASH FLOOD AND AREAL FLOOD WARNINGS FOR DETAILS CONCERNING SPECIFIC AREAS OF FLOODING. SOME LARGER RIVERS OVER THE OSAGE PLAINS REGION OF SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI ARE FLOODING OR WILL BECOME FLOODED AS RUNOFF CONTINUES. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY AS THE FRONT STALLS OVER NORTHERN ARKANSAS AND THE FRONT WAVES BACK AND FORTH ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING FOR LOCALIZED SEVERE WEATHER. PLEASE ALSO REPORT ANY INCIDENTS OF FLOODING AND ROAD CLOSURES DUE TO FLOODING TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 27, 12:29 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 3 N XENIA 38.04N 94.99W
04/27/2009 BOURBON KS EMERGENCY MNGR
WATER RESCUE CONDUCTED NEAR INTERSECTION OF YALE ROAD
AND 65TH STREET.
&&
JSSLocal storm report, Apr 27, 12:37 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 PM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 PM FLASH FLOOD 2 E UNIONTOWN 37.85N 94.94W
04/27/2009 BOURBON KS EMERGENCY MNGR
LARGE AREA AROUND INTERSECTION OF 85TH AND MAPLE UNDER
TWO FEET OF WATER.
&&
JSSLocal storm report, Apr 27, 1:23 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM FLASH FLOOD 6 NE LAKEVIEW HEIGHTS 38.32N 93.08W
04/27/2009 MORGAN MO DEPT OF HIGHWAYS
STATE ROUTE WW CLOSED AT BIG BUFFALO CREEK
&&
BARJENBRUCHLocal storm report, Apr 27, 2:01 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 1 N STOTESBURY 37.99N 94.56W
04/27/2009 VERNON MO LAW ENFORCEMENT
ROUTE V CLOSED NORTH OF STOTESBURY WITH ONE FOOT OF WATER
RUNNING OVER THE BRIDGE.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:43 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 27, 2:55 AM CDT | Flash Flood Watch | SGF | Barry, Christian, Douglas, Greene, Howell, Jasper and 11 more | 21 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Vernon | 9 days |
| Apr 27, 4:49 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 8 days |
| Apr 27, 7:51 AM CDT | River Flood Warning | SGF | Vernon | 22 days |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Hickory, Morgan, St. Clair and 1 more | 6 hr |
| Apr 27, 3:12 AM CDT | River Flood Warning | SGF | Bourbon | 50 hr |
| Apr 27, 12:28 PM CDT | River Flood Warning | SGF | Bourbon | 38 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.